MAUDE Adverse Event Report: BICON, LLC INTEGRA-TI; DENTAL IMPLANT

BICON, LLC INTEGRA-TI; DENTAL IMPLANT
Catalog Number 260-145-306
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the account, there was poor bone integration for tooth #14.

Brand Name
INTEGRA-TI
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BICON, LLC
501 arborway
boston MA 02130
Manufacturer (Section G)
BICON, LLC
501 arborway
boston MA 02130
Manufacturer Contact
richard wu
501 arborway
boston, MA 02130
6175244443
MDR Report Key19287756
Report Number1223843-2024-00004
Device Sequence Number12959758
Product Code DZE
UDI-Device Identifier00813110020932
UDI-Public(01)00813110020932(17)251031(10)161600920A
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K994037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number260-145-306
Device Lot Number161600920A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale